American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Panki Kim, Renming Song and Zoran Vondraček. Minimal thinness with respect to symmetric L\'evy processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yuichi Shiozawa. Escape rate of symmetric jump-diffusion processes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Corrigendum to ``Global heat kernel estimates for symmetric jump processes''. Trans. Amer. Math. Soc. 367 (2015) 7515-7515.
Abstract, references, and article information
View Article: PDF

[4] Nikola Sandrić. Long-time behavior for a class of Feller processes. Trans. Amer. Math. Soc. 368 (2016) 1871-1910.
Abstract, references, and article information   
View Article: PDF

[5] Tadeusz Kulczycki and Michał Ryznar. Gradient estimates of harmonic functions and transition densities for L{\'e}vy processes. Trans. Amer. Math. Soc. 368 (2016) 281-318.
Abstract, references, and article information   
View Article: PDF

[6] Masayoshi Takeda. Criticality for Schr\"odinger type operators based on recurrent symmetric stable processes. Trans. Amer. Math. Soc. 368 (2016) 149-167.
Abstract, references, and article information   
View Article: PDF

[7] Joseph G. Conlon and Arash Fahim. Strong convergence to the homogenized limit of parabolic equations with random coefficients. Trans. Amer. Math. Soc. 367 (2015) 3041-3093.
Abstract, references, and article information   
View Article: PDF

[8] Zhen-Qing Chen, Panki Kim and Renming Song. Stability of Dirichlet heat kernel estimates for non-local operators under Feynman-Kac perturbation. Trans. Amer. Math. Soc. 367 (2015) 5237-5270.
Abstract, references, and article information   
View Article: PDF

[9] Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki. Boundary Harnack inequality for Markov processes with jumps. Trans. Amer. Math. Soc. 367 (2015) 477-517. MR 3271268.
Abstract, references, and article information   
View Article: PDF

[10] Panki Kim and Ante Mimica. Green function estimates for subordinate Brownian motions: Stable and beyond. Trans. Amer. Math. Soc. 366 (2014) 4383-4422.
Abstract, references, and article information   
View Article: PDF

[11] Joseph G. Conlon and Thomas Spencer. Strong convergence to the homogenized limit of elliptic equations with random coefficients. Trans. Amer. Math. Soc. 366 (2014) 1257-1288.
Abstract, references, and article information   
View Article: PDF

[12] René L. Schilling and Jian Wang. Some theorems on Feller processes: Transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013) 3255-3286.
Abstract, references, and article information   
View Article: PDF

[13] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[14] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[15] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Joseph G. Conlon. Green's functions for elliptic and parabolic equations with random coefficients II. Trans. Amer. Math. Soc. 356 (2004) 4085-4142. MR 2058840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert P. Kertz. Perturbed semigroup limit theorems with applications to discontinuous random evolutions . Trans. Amer. Math. Soc. 199 (1974) 29-53. MR 0362521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martin L. Silverstein. Symmetric jump processes . Trans. Amer. Math. Soc. 192 (1974) 79-96. MR 0348849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia